# SDR SWAA2021052622619

- Difficulty date: October 13, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 20,453 hours, 8,984 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL - #120CF - HAS SURFACE CORROSION ON EDGES / EVALUATED FWD CARGO FLOOR PANEL 120CF IAW B737 SRM 53-00-53-1A-1 FOUND TO BE OUT OF LIMITS; CORROSION EXCEEDS 20'. REPLACED BY FABRICATION IAW B737 AMM 25-52-01-201-801 & BOEING DWG 453A1610 REV -
